# SDR REXA2015072800760

- Difficulty date: July 28, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 19,066 hours, 12,190 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT FUSE EMERGENCY LIGHT INOPERATIVE.  SECURED CONNECTOR P877 BEHIND LEFT CABIN SIDE PANEL.  OPERATIONS CHECKED GOOD IAW MM 33-51-15-710-801.  SEE CONT CARD FOR DETAILS.           "
